# SDR 95ZZZX3164

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154AG
- Make and model: Lear 23LEAR
- Aircraft serial: 23034
- Engine: Ge CJ6104
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Lt Engine
- Part time: 6,814 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE FLAMED OUT AT 40,900 FEET CLIMBING THROUGH BAD WEATHER.  PILOT REQUEST DESCENT TO 10,000 FEET AND NEAREST AIRPORT.  AIRCRAFT ENGINE RE-LIGHT PROCEDURES FOLLOWED, ENGINE RE-STARTED AT 20,000 FEET, AND NORMAL LANDING AT NEAREST AIRPORT.  ENGINE INSPECTED FOR DAMAGE, NONE NOTED.  GROUND RUNS PERFORMED ALL NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ATTRIBUTE CAUSE TO POOR WEATHER, HEAVY TURBULENCE AND RAINS.
